BibTeX record journals/questa/SigmanW11

download as .bib file

@article{DBLP:journals/questa/SigmanW11,
  author    = {Karl Sigman and
               Ward Whitt},
  title     = {Heavy-traffic limits for nearly deterministic queues: stationary distributions},
  journal   = {Queueing Syst.},
  volume    = {69},
  number    = {2},
  pages     = {145--173},
  year      = {2011},
  url       = {https://doi.org/10.1007/s11134-011-9253-y},
  doi       = {10.1007/s11134-011-9253-y},
  timestamp = {Sat, 27 May 2017 14:24:18 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/questa/SigmanW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics